# SDR YENA20120719559

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 5,388 hours, 3,212 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401903
- Part serial: 10061623
- Condition: Failed
- Location: Mau
- Part time: 5,391 hours, 3,213 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 586 NAS-FLL, MAU 3A FAILED EICAS.  PERFORMED TSM TASK 45-45-00-810-943.  REPLACED POWER SUPPLY NR 1 MAU 3 PER AMM 31-41-02.  OPS CHECK GOOD.
